# SDR MASA2025080400064

- Difficulty date: August 4, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N89313
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000433
- Aircraft time: 23,277 hours, 14,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER PATH LIGHTING 1ST CLASS INOP - PLACED ON MEL
